# SDR AALA991095

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321AA
- Make and model: Boeing 767223
- Aircraft serial: 22322
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201820001
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, MID-GALLEY RIGHT SIDE EMERGENCY EXIT FLOOR LIGHTING INOPERATIVE.  REPLCED EMERGENCY EXT FLOOR LIGHT ASSEMBLY AT RIGHT SIDE OF MID-GALLEY.  SYSTEM GORUND CHECKED, NORMAL OPERATION.  (X)
